# SDR SWIA201904125746

- Difficulty date: March 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE. CORROSION ON THE NUTPLATES AND TERMINAL FITTINGS ON THE BACK SIDE OF THE ANGLE. (C-CHECK) RO: 04/11/2019 REMOVED AND REPLACED THE PAX DOOR SILL ANGLE IAW AMM. LEAK CHECKS GOOD.
